Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I took accutane in december of 2007 and finished in june 08. Cleared me up in the first couple months which was awesome. I still get the occasional pimple but NOTHING compared to before accutane. So its closing in on about a year since i finished my course and my face is still dry and red. Not as bad compared to when i was on the drug but still bothersome. Anybody relate to this? I have scars and i believe the dryness is halting them from healing quicker. I guess im just looking for some reassurance that my face will one day be one color. holy hell imagine that.

thanks

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×